| Model Number |
08.501.001.05S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history lot: part # 08.501.001.05s, lot # 232p833: a manufacturing record evaluation was performed for the finished device lot and no non-conformance was identified.
Event or Problem Description
Device report from depuy synthes reports an event in (b)(6) as follows: this is report 2 of 3 for pc-(b)(4).It was reported by the customer in (b)(6) that during an unknown surgery on (b)(6) 2022, it was observed that three zipfix band devices broke while closing the sternum.The procedure was completed with a delay of ten minutes.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.This complaint involves three devices.